# SDR USAASB97262

- Difficulty date: September 22, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N507AU
- Make and model: Boeing 737-3B7
- Aircraft serial: 23382
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: Damaged
- Location: Pax Door
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CHS - FL695 - UNABLE TO PRESSURIZE A/C ON CLIMB-OUT.  FLIGHT RETURNED TO FIELD (CHS).  NO EMERGENCY WAS DECLARED AND THE A/C LANDED WITHOUT FURTHER INCIDENT.  MAINTENANCE FOUND THE MAIN ENTRANCE DOOR WAS FALSE LATCHED AND NOT CLOSED PROPERLY.  ACCOMPLISHED AN INSPECTION OF THE DOOR PER MM 52-11-00 AND REPAIRED MINOR DAMAGE TO THE UPPER LEFT CORNER OF THE DOOR.  OPERATIONALLY CHECKED GOOD.  (M)
